Compactness properties for multiplication operators on von Neumann algebras and their preduals

Tom 73 / 2006

Stanis/law Goldstein, Hans Jarchow, Louis E. Labuschagne Banach Center Publications 73 (2006), 177-185 MSC: 47C15, 46L10. DOI: 10.4064/bc73-0-12

Streszczenie

We consider compactness, weak compactness and complete continuity for multiplication operators on von Neumann algebras and their preduals.

Autorzy

  • Stanis/law GoldsteinFaculty of Mathematics
    /Lód/z University
    Banacha 22
    90-238 /L/od/x, Poland
    e-mail
  • Hans JarchowInstitut für Mathematik
    Universität Zürich
    Winterthurerstr. 190
    CH-8057 Zürich, Switzerland
    e-mail
  • Louis E. LabuschagneDepartment of Mathematical Sciences
    University of South Africa
    P.O. Box 392
    0003 Pretoria, South Africa
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek